About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 854619, 16 pages
http://dx.doi.org/10.1155/2012/854619
Research Article

New Jacobi Elliptic Function Solutions for the Zakharov Equations

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 4 September 2012; Revised 22 October 2012; Accepted 23 October 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 Yun-Mei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun-Mei Zhao, “New Jacobi Elliptic Function Solutions for the Zakharov Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 854619, 16 pages, 2012. doi:10.1155/2012/854619